# SDR UPS02438428

- Difficulty date: May 13, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- FLOOR SUPPORT FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-01.  BLENDOUT NOT WITHIN SRM 53-10-01 FIG 1 LIMITS, FOR REPAIR REFER SRM FIG 51-40-04 FIG 1.
